# SDR AALA20070555

- Difficulty date: March 25, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Inoperative
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE INDICATION ILLUMINATED WITH SWITCH ON.  RECYCLED SWITCH AND CIRCUIT BREAKER WITH NO HELP.  RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED RIGHT ENGINE ANTI-ICE VALVE NOSE COWL AND PERFORMED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
